# SDR ASAA0410374

- Difficulty date: August 17, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201432
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION C53-107-01-03 ON SEAT TRACK BS 827-867 LBL 25 WL 208.  REMOVED AND REPLACED SEAT TRACK BS 827-867 LBL 25, WL 208.  (M)
